# SDR TI1R001375

- Difficulty date: November 15, 2000
- Submitted: August 14, 2001
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- Engine: Pwa PW206A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: IPT20RT1100080G
- Part serial: 63326557
- Condition: Fluctuates
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRESSURE TRANSDUCER, OIL PRESSURE GAUGE NEEDLE OSCILLATES, RMA R028741, REMOVED AND REPLACE.
